# SDR C2XA02SH104

- Difficulty date: October 17, 2002
- Submitted: October 17, 2002
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145ER
- Aircraft serial: 145030
- Aircraft time: 11,325 hours, 9,271 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521718003
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C CHECK LT FLOORBEAM FOWARD OF FRAME 20 WAS FOUND WITH CORROSION.  MAINTENANCE REMOVED DAMAGE AND PERFORMED AN ANGLE REPAIR IAW EMB 145 EMB SRM 51-40-02. THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
